# SDR 048044

- Difficulty date: February 20, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 15,279 hours, 22,415 cycles
- Engine: Pwa PT6*
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 12953008656
- Condition: Delaminated
- Location: Emergency Exit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE INBOUND FROM PONCA CITY, OKLAHOMA TO ENID OKLAHOMA ON FLIGHT 2501, SEAT 4F EMERGENCY EXIT OUTER SKIN PEELED OFF AND DEPARTED FROM THE AIRCRAFT WHILE INFLIGHT. THE CREW DECLARED AN EMERGENCY LANDING. THERE WAS NO FURTHER INCIDENT. MAINTENANCE FOUND HOLES IN VERTICAL FAIRING.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT DOOR.  NO TEARDOWN REPORT WILL BE REQUIRED.
